On Dual B-Topological Spaces Determined by Filterbase and Some Sets in a Dual B-algebra

Authors

  • Jimboy Ruben Albaracin University of the Philippine Cebu
  • Katrina E. Belleza

DOI:

https://doi.org/10.29020/nybg.ejpam.v15i4.4594

Keywords:

topological algebra, dual B-algebra, topological B-algebra, dual B-topological space, tdB-algebra

Abstract

This paper presents dual B-topologies that are determined by filterbase and some sets in a dual B-algebra. Also, some properties of a filterbase in a dual B-topological space are provided. In particular, a commutative dual B-topological space and a symmetric B-topological space are topological dual B-algebras.

Author Biography

Jimboy Ruben Albaracin, University of the Philippine Cebu

Downloads

How to Cite

Albaracin, J. R., & Belleza, K. E. . (2022). On Dual B-Topological Spaces Determined by Filterbase and Some Sets in a Dual B-algebra. European Journal of Pure and Applied Mathematics, 15(4), 1948–1956. https://doi.org/10.29020/nybg.ejpam.v15i4.4594